7 doctors weighed in:

Switched from 1mg xanax to 1mg klonopin abruptly and experiencing internal shakey sensations in my head. Should i be concerned. Happens often.

7 doctors weighed in
Dr. Anthony Vertino
Clinical Psychology
5 doctors agree

In brief: Well

Xanax is a powerful but short acting medication.
Klonopin is a long acting medication and 1mg may be a higher dose than you tolerate well. I would check with my prescribing doctor straight away.

In brief: Well

Xanax is a powerful but short acting medication.
Klonopin is a long acting medication and 1mg may be a higher dose than you tolerate well. I would check with my prescribing doctor straight away.
Dr. Anthony Vertino
Dr. Anthony Vertino
Thank
Dr. Harold Fields
Family Medicine

In brief: Xanax

The drugs are both anxiolytics and have similar effect I would not worry about the side effects that are coming

In brief: Xanax

The drugs are both anxiolytics and have similar effect I would not worry about the side effects that are coming
Dr. Harold Fields
Dr. Harold Fields
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors